Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Monodromy groups of irregular elliptic surfaces

Title data

Lönne, Michael:
Monodromy groups of irregular elliptic surfaces.
In: Compositio Mathematica. Vol. 133 (2002) Issue 1 . - pp. 37-48.
ISSN 1570-5846
DOI: https://doi.org/10.1023/A:1016392908173

Abstract in another language

Monodromy groups, i.e. the groups of isometries of the intersection lattice LX [colone ] H2/torsion generated by the monodromy action of all deformation families of a given surface, have been computed by the author for any minimal elliptic surface with pg > q = 0. New and refined methods are now employed to address the cases of minimal elliptic surfaces with pg [ges ] q > 0. Thereby we get explicit families such that any isometry is in the group generated by their monodromies or does not respect the invariance of the canonical class or the spinor norm. The monodromy is also shown to act by the full symplectic group on the first homology modulo torsion.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: deformation families of compact complex surfaces; elliptic surfaces; Milnor fibre; monodromy actions
Subject classification: Mathematics Subject Classification Code: 14J27 14D06 14D05 32J15
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2021 08:28
Last Modified: 24 Nov 2021 08:28
URI: https://eref.uni-bayreuth.de/id/eprint/68000